JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 119
Partial Sums Of Certain Meromorphic $p-$Valent Functions

    Authors: M. K. Aouf, Herb Silverman,  
    Keywords: Partial sums, Meromorphic $p$-valent starlike functions, Meromorphic $p$-valent convex functions.  
    Date Received: 13/04/06  
    Date Accepted: 19/06/06  
    Subject Codes:


    Editors: Hari M. Srivastava,  

In this paper we establish some results concerning the partial sums of meromorphic p-valent starlike functions and meromorphic p-valent convex functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login